MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT

FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Model Number MR850JHU
Medical Device Problem Code Low Audible Alarm (1016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject mr850 respiratory humidifier was received at our fisher & paykel (f&p) regional office in california where it was inspected by a trained f&p service technician.Our investigation is based on the information provided by the f&p service technician, information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the subject mr850 respiratory humidifier confirmed that a distorted sound was generated from the speaker.Conclusion: the root cause of the speaker fault was not determined.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the audible alarm of a mr850 respiratory humidifier was distorted.There was no reported patient involvement.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22409101
Report Number9611451-2025-00627
Device Sequence Number15529759
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2101907275(11)211119
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Device Lot Number2101907275
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown